Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2007, 7:54 AM CDT for Choctaw County, Oklahoma. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2007, 7:54 AM CDT (12:54 UTC)
- Expired
- May 30, 2007, 9:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 180 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:16 AM CDT | HAIL 0.75 | 3 E Hugo, OK | |
| May 30, 9:00 AM CDT | TSTM WND DMG | Swink, OK | A FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 301256 SVRTSA OKC023-301400- /O.NEW.KTSA.SV.W.0098.070530T1254Z-070530T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 754 AM CDT WED MAY 30 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 900 AM CDT * AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GOODLAND...MOVING EAST AT 15 MPH. IN ADDITION...A LINE OF SEVERE THUNDERSTORMS WAS MOVING ACROSS ATOKA AND BRYAN AND WILL MOVE ACROSS CHOCTAW COUNTY FROM NORTHWEST TO SOUTHEAST. WINDS TO 60 MPH WILL OCCUR AT SPOTS WITH THIS LINE. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KENT... GOODLAND...HUGO...MESSER...SAWYER AND FORT TOWSON. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3415 9593 3391 9594 3390 9514 3417 9520 $$
4 follow-up statements
000 WWUS54 KTSA 301317 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 AM CDT WED MAY 30 2007 OKC023-301400- /O.CON.KTSA.SV.W.0098.000000T0000Z-070530T1400Z/ CHOCTAW OK- 815 AM CDT WED MAY 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR CHOCTAW COUNTY... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GRANT...MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MESSER... FALLON...APPLE...SAWYER...HUSKEY...FORT TOWSON AND SWINK. A LINE OF SEVERE THUNDERSTORMS WAS MOVING INTO NORTHWEST CHOCTAW COUNTY...WITH THE STRONGEST STORM 10 MILES NORTH OF BOSWELL. WIND GUSTS OF 40 TO 50 MPH WILL OCCUR WITH THIS LINE...WITH ISOLATED GUSTS TO 60 MPH. IN ADDITION TO HAIL AND WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3415 9593 3391 9594 3390 9514 3417 9520 $$
000 WWUS54 KTSA 301331 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 AM CDT WED MAY 30 2007 OKC023-301400- /O.CON.KTSA.SV.W.0098.000000T0000Z-070530T1400Z/ CHOCTAW OK- 830 AM CDT WED MAY 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR CHOCTAW COUNTY... AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FALLON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUSKEY...FORT TOWSON AND SWINK. IN ADDITION...A LINE OF SEVERE THUDNERSTORMS EXTENDED ACROSS WESTERN CHOCTAW COUNTY FROM NEAR KENT TO SOPER TO THE RED RIVER SOUTH OF SOPER. THE LINE OF STORMS WAS MOVING TO THE EAST-SOUTHEAST AT 30 MPH AND WILL PRODUCE LOCAL WIND GUSTS TO NEAR 60 MPH. WINDS TO 42 MPH WERE RECORDED BY THE OKALHOMA MESONET NEAR DURANT. LAT...LON 3415 9593 3391 9594 3390 9514 3417 9520 $$
000 WWUS54 KTSA 301342 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 841 AM CDT WED MAY 30 2007 OKC023-301400- /O.CON.KTSA.SV.W.0098.000000T0000Z-070530T1400Z/ CHOCTAW OK- 841 AM CDT WED MAY 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR CHOCTAW COUNTY... AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPEER TO 7 MILES SOUTHWEST OF GAY...MOVING EAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GAY... GOODLAND...MESSER...HUGO...APPLE...GRANT...FALLON...HUSKEY...SWINK... FORT TOWSON AND SAWYER. THE ISOLATED SEVERE STORM IN EASTERN CHOCTAW COUNTY HAS WEAKENED AND WAS LOCATED JUST WEST OF FORT TOWSON. THIS STORM WAS MOVING EAST-NORTHEAST NEAR 30 MPH. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. LAT...LON 3416 9566 3391 9591 3390 9514 3417 9520 $$
000 WWUS54 KTSA 301359 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 859 AM CDT WED MAY 30 2007 OKC023-301409- /O.EXP.KTSA.SV.W.0098.000000T0000Z-070530T1400Z/ CHOCTAW OK- 859 AM CDT WED MAY 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY EXPIRES AT 900 AM CDT... THE THUNDERSTORMS MOVING ACROSS CHOCTAW COUNTY HAVE WEAKEND BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE STORMS. LAT...LON 3416 9566 3391 9591 3390 9514 3417 9520 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:17 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, May 30, 3:17 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 317 AM CDT WED MAY 30 2007 .DISCUSSION... INTERESTING FORECAST FOR THE NEXT 24 HRS. FIRST FEATURE OF NOTE IS MID-LEVEL CIRCULATION THAT IS SPINNING ACROSS THE ARKLATEX REGION. CONVECTION...ALBEIT WEAK...HAS MAINTAINED ITSELF NEAR THIS FEATURE AND COULD SEE SOME INCREASE IN COVERAGE TOWARD DAYBREAK AS THE SYSTEMS LIFTS SLOWLY NE. PLAN ON HAVING SLIGHTLY HIGHER POPS ACROSS WRN AR FOR THIS MORNING. SECOND FEATURE IS MCS THAT CURRENTLY EXTENDS FROM CNTRL KS INTO NWRN OK. LEADING EDGE OF CONVECTION IS MUCH FARTHER E THAN NUMERICAL GUIDANCE HAS SHOWN...ALTHOUGH CONVECTION SHOULD CONTINUE TO WEAKEN AS IT ENCOUNTERS WEAKER MID-LEVEL FLOW AND A STRONGER CAP. MAIN QUESTION FOR TODAY...HOWEVER...IS WHERE OUTFLOW BOUNDARY(S) WILL SET UP. GIVEN THE CURRENT MOVEMENT OF THE MCS...BELIEVE THERE IS A GOOD CHANCE THAT A WEAK SURFACE BOUNDARY WILL MAKE IT INTO AT LEAST THE WRN PORTIONS OF THE FORECAST AREA LATER THIS MORNING. THIS BOUNDARY COULD PROVIDE THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON...AND A FEW STRONG/SEVERE STORMS ARE POSSIBLE AS MID-LEVEL FLOW GRADUALLY STRENGTHENS AND SHEAR IS MORE PRONOUNCED THAN THE PAST FEW DAYS. THE GFS/CANADIAN MODELS APPEAR TO HAVE A BETTER HANDLE ON THIS SCENARIO THAN THE WRF...ALTHOUGH CONFIDENCE IN POP PLACEMENT REALLY DROPS OFF BY TONIGHT. WITH THE VERY HIGH PWS (AT OR ABOVE 1.5 INCHES)...DIFFLUENT UPPER FLOW AND THE POSSIBILITY OF A SURFACE BOUNDARY...THE POTENTIAL EXISTS FOR SOME LOCALLY HEAVY RAINFALL OVER THE FORECAST AREA FROM LATE AFTERNOON INTO TONIGHT. HAVE KEPT POPS IN THE HIGH CHANCE CATEGORY FOR TONIGHT...BUT DAY/EVENING SHIFTS WILL NEED TO FINE TUNE. WEAK SURFACE BOUNDARY SHOULD LIFT BACK N OF THE AREA BY THURSDAY NIGHT INTO FRIDAY...WITH MAIN FOCUS FOR CONVECTION SHIFTING INTO KANSAS. UPPER FLOW WILL GRADUALLY TRANSITION FROM WLY TO NWLY BY THIS WEEKEND...BRINGING THE POSSIBILITY OF SEVERAL CONVECTIVE EPISODES. HAVE SHOWN A GRADUAL INCREASE IN AFTERNOON HIGH TEMPERATURES OVER THE NEXT FEW DAYS...BUT STAYED A FEW DEGREES BELOW THE MEX GUIDANCE GIVEN THE WET GROUND CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... TUL 81 65 82 69 / 50 50 30 30 FSM 82 66 82 66 / 50 40 30 20 MLC 81 66 81 68 / 40 50 30 20 BVO 80 62 82 66 / 60 40 30 40 FYV 78 63 79 63 / 50 40 30 20 BYV 78 62 78 62 / 50 40 30 20 MKO 80 65 80 67 / 50 50 30 20 MIO 79 63 85 66 / 60 50 30 30 F10 80 64 80 68 / 50 50 30 20 HHW 81 68 84 68 / 40 40 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....18
Hazardous weather outlook, May 30, 5:01 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 AM CDT WED MAY 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 AM CDT WED MAY 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY WEST OF A BARTLESVILLE TO HUGO LINE. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A VERY MOIST ATMOSPHERE WILL REMAIN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY AND TONIGHT. A THUNDERSTORM COMPLEX OVER WESTERN OKLAHOMA EARLY THIS MORNING SHOULD REMAIN MAINLY TO THE WEST AND SOUTHWEST OF EASTERN OKLAHOMA. HOWEVER...IT MAY PUSH A WEAK BOUNDARY INTO THE AREA. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE DAY WHETHER OR NOT THE BOUNDARY MOVES INTO THE AREA. HOWEVER...THE PRESENCE OF A BOUNDARY AND INCREASED SHEAR ALOFT MAY TRIGGER SOME STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING MAINY TO THE WEST OF HIGHWAY 75 AND THE INDIAN NATION TURNPIKE. HAIL AND WIND DAMAGE WILL BE THE MAIN RISKS. WITH THE VERY MOIST AIR PRESENT...HEAVY RAIN WILL BE POSSIBLE AS WELL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING MAINLY TO THE WEST OF A BARTLESVILLE TO HUGO LINE.. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... COMPUTER MODELS SUGGEST THAT THE POSSIBLE BOUNDARY MAY STILL LINGER ACROSS THE AREA THURSDAY BEFORE SHIFTING NORTH TO KANSAS LATE THURSDAY OR THURSDAY NIGHT. IN ADDITION THE FLOW ALOFT WILL BECOME MORE NORTHWESTERLY WITH TIME. THIS MAY BRING ANOTHER WEAK BOUNDARY INTO THE AREA SATURDAY OR SUNDAY. WITH THE ATMOSPHERE REMAINING VERY MOIST...POTENTIAL BOUNDARIES IN THE AREA AND AN INCREASED FLOW ALOFT FROM FAVORED THUNDERSTORM FORMATION AREAS...THUNDERSTORMS WILL REMAIN POSSIBLE AT LEAST THROUGH SUNDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... ALTHOUGH A WIDESPREAD SEVERE WEATHER EVENT DOES NOT APPEAR LIKELY...SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE. EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 30, 6:44 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 AM CDT WED MAY 30 2007
OKZ064-065-301300-
CREEK OK-OKFUSKEE OK-
644 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 644 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES WEST OF DRUMRIGHT TO 20 MILES SOUTHWEST
OF BEARDEN TO 40 MILES SOUTHWEST OF BEARDEN...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...BOLEY...
MASON...OKFUSKEE...WELTY...BRISTOW...MILFAY...SLICK...DEPEW...
SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.
THESE STORMS HAVE SHOW A DECREASING TREND BUT ARE STILL CAPABLE
OF PRODUCING STRONG WIND GUSTS TO AROUND 40 MPH IN WESTERN
PORTIONS OF CREEK AND OKFUSKEE COUNTIES BETWEEN 7 AND 8 AM.
LAT...LON 3612 9633 3578 9619 3556 9619 3555 9611
3539 9609 3538 9604 3530 9603 3530 9643
3545 9643 3545 9656 3544 9657 3614 9662Special weather statement, May 30, 7:13 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 AM CDT WED MAY 30 2007
OKZ053-301245-
CHOCTAW OK-
713 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 713 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTH OF BOSWELL...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...GAY...
GOODLAND...SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...
FALLON...SPEER AND APPLE.
THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 MPH.
ADDITIONAL THUNDERSTORMS WILL BE MOVING INTO WESTERN CHOCTAW
COUNTY FROM THE WEST AROUND 7:30 AM. THESE STORMS WILL ALSO
BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND STRONG GUSTY WINDS.
LAT...LON 3415 9594 3395 9593 3386 9583 3394 9556
3396 9526 3416 9532Special weather statement, May 30, 7:29 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 AM CDT WED MAY 30 2007
OKZ073-301315-
PITTSBURG OK-
729 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 729 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF SCIPIO TO 8 MILES WEST OF
HAYWOOD TO 7 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...SAVANNA...
HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...
KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA AND
CANADIAN.
THESE STORMS ARE EXPECTED TO BE DIMINISHING OVER THE NEXT HOUR AS
THEY MOVE EAST INTO PITTSBURG COUNTY BUT STILL ARE CAPABLE OF
PRODUCING WIND GUSTS TO AROUND 40 MPH AND BRIEF PERIODS OF HEAVY
RAIN.
LAT...LON 3510 9606 3471 9611 3468 9589 3460 9587
3459 9554 3523 9557Special weather statement, May 30, 7:40 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 AM CDT WED MAY 30 2007
OKZ049-053-301345-
CHOCTAW OK-PUSHMATAHA OK-
740 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
CHOCTAW AND PUSHMATAHA
AT 740 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES NORTHWEST OF DUNBAR TO 18 MILES NORTH OF
BOSWELL TO 17 MILES WEST OF BOSWELL...MOVING SOUTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS BETWEEN 8 AND 9
AM INCLUDE...HUGO...ANTLERS...CLAYTON...RATTAN...SNOW...AND BOSWELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH ALONG
WITH PERIODS OF HEAVY RAIN. PEOPLE IN CHOCTAW AND PUSHMATAHA
COUNTIES NEED TO BE ALERT IN CASE A WARNING IS ISSUED.
LAT...LON 3460 9568 3452 9568 3451 9578 3419 9578
3416 9594 3392 9593 3392 9520 3460 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:44 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 76 min |
| May 30, 7:13 AM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| May 30, 7:29 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| May 30, 7:40 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 65 min |
| May 30, 8:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 55 min |
| May 30, 9:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| May 30, 10:33 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 57 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.